Mathematische Modellierung eines kontinuierlich arbeitenden Abscheiders

Charlotte Pesl, P. Fejes

Research output: Contribution to journalArticle

Original languageGerman
Pages (from-to)877-879
Number of pages3
JournalChemie-Ingenieur-Technik
Volume51
Issue number9
DOIs
Publication statusPublished - 1979

ASJC Scopus subject areas

  • Chemistry(all)
  • Chemical Engineering(all)
  • Industrial and Manufacturing Engineering

Cite this

Mathematische Modellierung eines kontinuierlich arbeitenden Abscheiders. / Pesl, Charlotte; Fejes, P.

In: Chemie-Ingenieur-Technik, Vol. 51, No. 9, 1979, p. 877-879.

Research output: Contribution to journalArticle

@article{a06156404af44b29bf0d38464cc64961,
title = "Mathematische Modellierung eines kontinuierlich arbeitenden Abscheiders",
author = "Charlotte Pesl and P. Fejes",
year = "1979",
doi = "10.1002/cite.330510908",
language = "German",
volume = "51",
pages = "877--879",
journal = "Chemie-Ingenieur-Technik",
issn = "0009-286X",
publisher = "Wiley-VCH Verlag",
number = "9",

}

TY - JOUR

T1 - Mathematische Modellierung eines kontinuierlich arbeitenden Abscheiders

AU - Pesl, Charlotte

AU - Fejes, P.

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84984343854&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84984343854&partnerID=8YFLogxK

U2 - 10.1002/cite.330510908

DO - 10.1002/cite.330510908

M3 - Article

AN - SCOPUS:84984343854

VL - 51

SP - 877

EP - 879

JO - Chemie-Ingenieur-Technik

JF - Chemie-Ingenieur-Technik

SN - 0009-286X

IS - 9

ER -